# SDR SWAA2014051628071

- Difficulty date: February 28, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 38,072 hours, 18,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL CRACKED AT BS 1016.  R & R INTERCOSTAL IAW SRM & DWG.
